# SDR SWAA2016070853609

- Difficulty date: July 7, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 27,916 hours, 16,474 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB CRACKED THROUGH INBD VERTICAL STIFFENER EXTENDING INTO OTBD SIDE AT STAB, STA 92.70, 20" AFT OF FRONT SPAR.  REPAIRED RIB IAW SRM.
